# SDR 95ZZZX786

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100BG
- Make and model: Beech B300
- Aircraft serial: FL6
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 10138901157
- Condition: Defective
- Location: Fuel Dist
- Part time: 1,620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE LEAKS INTERNALLY AND CAUSES THE AUXILIARY TANK TO GRAVITY FILL OVERNIGHT.  TWO VALVES FAILED IN THE LAST 200 HOURS.
